# SDR SWAA061863

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 669,783 hours, 48,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Bs 931
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 931, STR 22R.  REPAIRED SKIN PER SWA EA AND SRM.
